Skip to Main content Skip to Navigation
Journal articles

On complexity functions of infinite words associated with generalized Dyck languages

Abstract : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-reunion.fr/hal-01186187
Contributor : Nicolas Alarcon <>
Submitted on : Monday, August 24, 2015 - 2:29:49 PM
Last modification on : Monday, September 2, 2019 - 9:43:06 AM

Identifiers

Collections

Citation

Marion Le Gonidec. On complexity functions of infinite words associated with generalized Dyck languages. Theoretical Computer Science, Elsevier, 2008, 407 (1-3), pp.117-133. ⟨10.1016/j.tcs.2008.05.015⟩. ⟨hal-01186187⟩

Share

Metrics

Record views

139